Addiction Survivors

Notices

Reply
Unread 12-07-2009, 11:54 AM   #1
trucker
Junior Member
 
Posts: 29
Default always cold

I want to start by saying thanks to Nancy because she helped me realize I was taking to much and feeling worse. When I started on sub I was on about 2mg and feeling good but slowly was feeling worse so I took more thinking more is better but I was going the wrong way! The wierd thing is that I felt the same taking too much as I do if I dont take any for a couple of days, almost the same as withdrawls with bad mood, sick feeling. I was up to 8mg a day and went as low as 1.5 for a couple of days to get my level down and now I am steady at 3mg and feel pretty much normal. The biggest prob now is I am always freezing cold, I dress real warm all the time but is frustrating cuz I dont want to go outside as it is freezing out there but I have to work outside sometimes. I also have no ambition and am still depressed but going to new doc and therapist soon. Anyone have any ideas on why I am so cold and what has worked for others malaise. Thanks
trucker is offline   Reply With Quote
Unread 12-07-2009, 03:39 PM   #2
TIM
Senior Member
 
TIM's Avatar
 
Posts: 4,632
Default

Hi Tucker,
Your symptoms sound like mild withdrawal and maybe your doctor will give you a slight dose increase to see if that resolves it. But also, undiagnosed depression can sometimes have similar symptoms too. Your new therapist should be able to help you determine which one it is. Plus sometimes it takes a while to get used to dose changes and might just go away on its own in a few days.
Tim
__________________
A


Important disclaimer: Any information in this post is not and does not constitute medical advice under any circumstances. Addiction Survivors, Inc. does not warranty or guarantee the accurateness, completeness, adequacy or currency of the information contained in or linked to the Site. Your use of information on the Site or materials linked to the Site is entirely at your own risk. Voluntary Disclosure: Timothy L. is the President of The National Alliance of Advocates for Buprenorphine treatment. (NAABT.org) The views and opinions of Timothy L., or any poster, are not necessarily the views of AddictionSurvivors.org. NEVER take any online advice over that of a qualified healthcare provider Any information you read here should only serve to inspire you to investigate further with credible, verifiable referenced sources or your doctor.
TIM is offline   Reply With Quote
Unread 12-07-2009, 05:41 PM   #3
obef
Member
 
Posts: 80
Default

The biggest prob now is I am always freezing cold, I dress real warm

ME TOO and your the first one I've ever heard this from. I used to say "suboxone makes me so cold" and I meant it literally.
This is a problem seeing as how all my life I was always warm and now I run a little heater under my desk always.
obef is offline   Reply With Quote
Unread 12-08-2009, 03:38 AM   #4
DD22
Member
 
Posts: 85
Default

Quote:
Originally Posted by trucker View Post
I want to start by saying thanks to Nancy because she helped me realize I was taking to much and feeling worse. When I started on sub I was on about 2mg and feeling good but slowly was feeling worse so I took more thinking more is better but I was going the wrong way! The wierd thing is that I felt the same taking too much as I do if I dont take any for a couple of days, almost the same as withdrawls with bad mood, sick feeling. I was up to 8mg a day and went as low as 1.5 for a couple of days to get my level down and now I am steady at 3mg and feel pretty much normal. The biggest prob now is I am always freezing cold, I dress real warm all the time but is frustrating cuz I dont want to go outside as it is freezing out there but I have to work outside sometimes. I also have no ambition and am still depressed but going to new doc and therapist soon. Anyone have any ideas on why I am so cold and what has worked for others malaise. Thanks
That was always a withdrawal symptom for me, getting the chills and feeling cold really easy. I hated it! But Tim is also right. Depression can cause some similar feelings to withdrawal symptoms as well.
DD22 is offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off




All times are GMT -4. The time now is 03:24 AM.


Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2019, vBulletin Solutions, Inc.
© 2014 Addiction Survivors